Torsion p-adic Galois representations and a conjecture of Fontaine
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 4, p. 633-674
@article{ASENS_2007_4_40_4_633_0,
     author = {Liu, Tong},
     title = {Torsion $p$-adic Galois representations and a conjecture of Fontaine},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {4},
     year = {2007},
     pages = {633-674},
     doi = {10.1016/j.ansens.2007.05.002},
     zbl = {pre05219876},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2007_4_40_4_633_0}
}
Liu, Tong. Torsion $p$-adic Galois representations and a conjecture of Fontaine. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 4, pp. 633-674. doi : 10.1016/j.ansens.2007.05.002. http://www.numdam.org/item/ASENS_2007_4_40_4_633_0/

[1] Berger L., Colmez P., Familles de représentations de de Rham et monodromie p-adique, Preprint, available at, http://www.ihes.fr/~lberger/.

[2] Berger L., Limites de représentations cristallines, Compos. Math. 140 (6) (2004) 1473-1498. | MR 2098398 | Zbl 1071.11067

[3] Bondarko M.V., Finite flat commutative group schemes over complete discrete valuation rings iii: classification, tangent spaces, and semistable reduction of Abelian varieties, Preprint, available at, http://arxiv.org/abs/math/0412521.

[4] Breuil C., Schémas en groupes et corps des normes, unpublished.

[5] Breuil C., Représentations p-adiques semi-stables et transversalité de Griffiths, Math. Ann. 307 (2) (1997) 191-224. | MR 1428871 | Zbl 0883.11049

[6] Breuil C., Une remarque sur les représentations locales p-adiques et les congruences entre formes modulaires de Hilbert, Bull. Soc. Math. France 127 (3) (1999) 459-472. | Numdam | MR 1724405 | Zbl 0933.11028

[7] Colmez P., Fontaine J.-M., Construction des représentations p-adiques semi-stables, Invent. Math. 140 (1) (2000) 1-43. | MR 1779803 | Zbl 1010.14004

[8] Fontaine J.-M., Représentations p-adiques des corps locaux. I, in: The Grothendieck Festschrift, vol. II, Progr. Math., vol. 87, Birkhäuser Boston, Boston, MA, 1990, pp. 249-309. | MR 1106901 | Zbl 0743.11066

[9] Fontaine J.-M., Le corps des périodes p-adiques, Astérisque 223 (1994) 59-111. | MR 1293971 | Zbl 0940.14012

[10] Fontaine J.-M., Représentations l-adiques potentiellement semi-stables, Astérisque 223 (1994) 321-347, Périodes p-adiques (Bures-sur-Yvette, 1988). | MR 1293977 | Zbl 0873.14020

[11] Fontaine J.-M., Représentations p-adiques semi-stables, Astérisque 223 (1994) 113-184, With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988). | MR 1293972 | Zbl 0865.14009

[12] Fontaine J.-M., Deforming semistable Galois representations, Proc. Nat. Acad. Sci. USA 94 (21) (1997) 11138-11141, Elliptic curves and modular forms (Washington, DC, 1996). | MR 1491974 | Zbl 0901.11016

[13] Kisin M., Moduli of finite flat group schemes and modularity, Annals of Mathematics, in press.

[14] Kisin M., Crystalline representations and F-crystals, in: Algebraic Geometry and Number Theory, Progr. Math., vol. 253, Birkhäuser Boston, Boston, MA, 2006, pp. 459-496. | MR 2263197 | Zbl pre05234060

[15] Kisin M., The Fontaine-Mazur conjecture for GL 2 , Preprint, 2006.

[16] Kisin M., Potentially semi-stable deformation rings, J.A.M.S. (2006), in press. | Zbl pre05234675

[17] Kisin M., Modularity of 2-adic Barsotti-Tate representations, Preprint, 2007.

[18] Liu T., Lattices in semi-stable representations: proof of a conjecture of Breuil, Compositio Mathematica, in press. | Zbl 1133.14020

[19] Liu T., Potentially good reduction of Barsotti-Tate groups, J. Number Theory (2007), in press. | Zbl 1131.14051

[20] Mazur B., Deforming Galois representations, in: Galois groups over Q, Berkeley, CA, 1987, Math. Sci. Res. Inst. Publ., vol. 16, Springer, New York, 1989, pp. 385-437. | MR 1012172 | Zbl 0714.11076

[21] Ramakrishna R., On a variation of Mazur's deformation functor, Compositio Math. 87 (3) (1993) 269-286. | Numdam | MR 1227448 | Zbl 0910.11023

[22] Raynaud M., Schémas en groupes de type (p,,p), Bull. Soc. Math. France 102 (1974) 241-280. | Numdam | MR 419467 | Zbl 0325.14020

[23] Venjakob O., A non-commutative Weierstrass preparation theorem and applications to Iwasawa theory, J. reine angew. Math. 559 (2003) 153-191, With an appendix by Denis Vogel. | MR 1989649 | Zbl 1051.11056

[24] Wintenberger J.-P., Le corps des normes de certaines extensions infinies de corps locaux : applications, Ann. Sci. École Norm. Sup. (4) 16 (1) (1983) 59-89. | Numdam | MR 719763 | Zbl 0516.12015